# SDR 2006FA0000197

- Difficulty date: February 5, 2006
- Submitted: February 9, 2006
- Operation: General aviation
- Aircraft: N402FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3147
- Aircraft time: 9,021 hours, 9,326 cycles
- Engine: Pwa PW306B
- System (JASC): 3160 · Central Display
- Part: Power Supply
- Part number: 7018704902
- Condition: Failed
- Location: Display Unit
- Part time: 9,021 hours, 9,326 cycles
- Component: Display Unit, Honeywell, DU870
- Component part number: 7014300902
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HONEYWELL DU-870 EFIS DISPLAY UNIT FAILURE IN FLIGHT.  HONEYWELL PN:7014300-902.
